On representations of groups and algebras in spaces with indefinite metric (in Russian)

Kissin, Edward and Shulman, Victor S. (2021) On representations of groups and algebras in spaces with indefinite metric (in Russian). Contemporary Mathematics. Fundamental Directions, 67 (2). pp. 295-315. ISSN 2413-3639

[img]
Preview
Text
Survey on Representations of Groups and algebras in Spaces with Indefinite Metric.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (355kB) | Preview
Official URL: https://doi.org/10.22363/2413-3639-2021-67-2-295-3...

Abstract / Description

The paper contains a survey of results on the structure of J-symmetric algebras of operators in Pontryagin and Krein spaces and also results on representations of groups and algebras in these spaces.

Item Type: Article
Additional Information: Dedicated to the memory of Professor N. D. Kopachevsky.
Uncontrolled Keywords: representations; groups; algebras; indefinite metric
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
Depositing User: Edward Kissin
Date Deposited: 08 Nov 2021 09:35
Last Modified: 08 Nov 2021 09:35
URI: http://repository.londonmet.ac.uk/id/eprint/7094

Downloads

Downloads per month over past year



Downloads each year

Actions (login required)

View Item View Item